An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

  1. I have been on Klonopin .5mg TID for years. I began falling and having some memory issues. My psych took me off cold turkey. After 3 days I became dreadfully sick. I even went to the ER I became so concerned. They gave me some raglan via IV and something for stomach cramps. They gave me some potassium as well. I called my psych and he felt I shouldn’t be going threw withdrawals since I take 30mg of Restoril at bedtime. I’m very scared. I have two daughters I’m raising alone and don’t want to start having seizures and so forth. I also work but I haven’t been able to go to work yesterday or today. I’m unable to sleep, have severe nausea, and some stomach cramping. I don’t tolerate nausea at all. Any suggestions?
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Notsosweetnbama... Welcome to the community. I'm sorry you've been feeling so sick. But I'm glad you found us and reached out. I had my own personal struggle with Klonopin and I think the worst thing your psychiatrist could've done was to take you off of it cold turkey. Quitting any benzo cold turkey not only subjects the person to bad withdrawal symptoms, but it can be dangerous, too. If I were you, I would ask your psychiatrist to put you back on Klonopin and help you taper off of it sloooowly. That's really the only safe way to quit this nasty drug. If he won't do that, then I would find an addiction specialist to help you do it.

    I will keep you in my thoughts and prayers. I know how bad the withdrawal symptoms from Klonopin can be. If you care to read about my experience, here's the link to a piece I wrote about it a while back:

    Held Hostage by a RX Drug: My Klonopin Nightmare

    Keep us up to date on how you're doing, okay? We're here to help and support you any way we can.